# SDR MWEA020080

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 991556253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER VENTRAL DOOR CORNER STIFFENER BEAM ATTACH ANGLE IS CRACKED, LOCATED BETWEEN LONGERON 3 AND 4 RIGHT ON AFT PRESSURE BULKHEAD FORWARD SIDE.  REMOVED AND REPLACED STIFFENER.
